Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Large red blood cells, lactose intolerant, stomach ache, black and stringy stools. Why is this?

Hi im always really tired i have red blood cells that are large i got oesphagitis and also im lactose intolarance but ive had really bad stoumouch ache and went to use toilet but it was hard to go but diorreha witch was black but stringy and lots of mucus i only get pain while im going and before i go why is this can anyone help and why do i feel so tired and no energy i litrally wake up and after an hour im wishing its bed time by the afternoon i steuggle to stay awake
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

its most probably IBS irritable bowel syndrome with accompanying lactose intolerance. avoid dairy products , you may start mebeverine, levosulpride or eucarbon with ispaghula to increase fiber in diet to be decided by ur doc

a barium study of lower GI, stool R/E be done initially.
a colonoscopy may also be indicated after ur doc s consultation.

Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor